Numerical simulation of three-dimensional beraking waves

この論文をさがす

著者

    • MIYATA Hideaki
    • Department of Naval Architecture and Ocean Engineering, School of Engineering, University of Tokyo
    • KANAI Akihiro
    • Department of Naval Architecture and Ocean Engineering, School of Engineering, University of Tokyo
    • KAWAMURA Takafumi
    • Department of Naval Architecture and Ocean Engineering, School of Engineering, University of Tokyo
    • PARK Jhong-Chun
    • Department of Naval Architecture and Ocean Engineering, Inha University

収録刊行物

  • Journal of marine science and technology  

    Journal of marine science and technology 1(4), 183-197, 1996-09 

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002513046
  • NII書誌ID(NCID)
    AA11098465
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09484280
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ